# SDR UPS05245317

- Difficulty date: August 22, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 304-320 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE AT BS 295  STR22R.  CORROSION FOUND TO BE ON STRINGER 22R BETWEEN BS 204-316.  STRINGER SECTION REPLACED BETWEEN BS 304 AND 320 IAW SRM 53-10-3 FIG 1.
